Skip to Content
VICKS DayQuil & NyQuil SEVERE Honey Flavor Co-Pack, Cold & Flu Medicine, Relieves Headache, Fever, Sore Throat, Minor Aches & Pains, Nasal Congestion, Sinus Pressure, Stuffy Nose, and Cough, 2x12oz

Price:

96.59 CA$


PHion Alkaline Minerals, 7.94 Ounce
PHion Alkaline Minerals, 7.94 Ounce
197.43 CA$
197.43 CA$
I LOVE MY PETS LLC Dog Skin Supplements - PET Immune Support - Dogs and Cats - Booster - Healthy - Turmeric for Dogs with Allergies - 120 Treats (2 Bottles)
I LOVE MY PETS LLC Dog Skin Supplements - PET Immune Support - Dogs and Cats - Booster - Healthy - Turmeric for Dogs with Allergies - 120 Treats (2 Bottles)
217.13 CA$
217.13 CA$

VICKS DayQuil & NyQuil SEVERE Honey Flavor Co-Pack, Cold & Flu Medicine, Relieves Headache, Fever, Sore Throat, Minor Aches & Pains, Nasal Congestion, Sinus Pressure, Stuffy Nose, and Cough, 2x12oz

https://nutricity.ca/web/image/product.template/60581/image_1920?unique=4aa3258
(0 review)
15 sold in last 24 hours
  • GREAT-TASTING HONEY FLAVORED DAYQUIL AND NYQUIL: Get the same cold & flu relief you expect from DayQuil & NyQuil SEVERE in a great-tasting honey-licious flavor
  • POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF DAY AND NIGHT: Use non-drowsy DayQuil SEVERE Honey for daytime and at night try NyQuil SEVERE Honey for fast relief so you can rest
  • POWERFUL COLD & FLU RELIEF: DayQuil and NyQuil SEVERE Honey formulas are flavored with real honey & temporarily relieve common cold & flu symptoms
  • PROVEN RELIEF FOR YOUR WORST COLD & FLU SYMPTOMS: Life doesn't stop when you have a cold; NyQuil and DayQuil SEVERE Honey tackle your most bothersome cold & flu symptoms
  • WORLD'S TOP SELLING OTC COUGH AND COLD BRAND: Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms

96.59 CA$ 96.59 CAD 96.59 CA$ Tax Included

Not Available For Sale

(96.59 CA$ / Units)
4 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Ingredients
  • Product Type
  • Brand

This combination does not exist.

Contact Us
Medication Cold & Flu Relief
Specific Uses For Product Cold, Fever, Cough, Sinus Pressure, Sore Throat
Ingredients Glycerin, Purified, Flavor, Xanthan, Sodium Citrate, Sucralose, Sorbitol, Sodium Benzoate, Propylene Glycol, D&c Yellow No. 10, Fd&c Red No. 40, Fd&c Yellow No. 6, Saccharin Sodium, Doxylamine Succinate 6.25 Mg, Fd&c Green No. 3, Dextromethorphan Hbr 10 Mg, Guaifenesin 200 Mg, Active Ingredients (in Each 15 ML): Acetaminophen 325 Mg, Phenylephrine Hcl 5 Mginactive Ingredients: Citric Acid, Xanthan Gumnyquil: Active Ingredients (in Each 15 ML): Acetaminophen 325 Mg
Expiry Date Dec 2027
Item Weight 1.68 Pounds
Product Benefits Fever Control
Item Dimensions L X W X H 5.47 X 2.21 X 7.4 Inches
Product Type Medication
Brand Vicks
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

When a cold comes on strong, knock it out with Vicks DayQuil and NyQuil SEVERE Honey Flavor Cold & Flu Liquid medicine. Just one dose of this over-the-counter medicine starts working fast to relieve worst cold and flu symptoms. Flavored with real honey, DayQuil and NyQuil SEVERE Honey formulas provide fast, powerful, relief. With this co-pack, you'll have the cold and flu symptom relief you need on hand, day or night. Try DayQuil SEVERE Honey for fast, daytime relief, and NyQuil SEVERE Honey when you need nighttime relief so you can sleep. DayQuil SEVERE relieves coughing, stuffy nose, minor aches, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. NyQuil SEVERE relieves coughing, stuffy nose, minor aches, sneezing, sinus congestion, sinus pressure, sore throat, headache, and fever. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. When you need fast, powerful cold and flu relief, turn to Vicks DayQuil and Nyquil.

Important information

Safety Information

Keep out of children reach.

Ingredients

DayQuil: Active Ingredients (in each 15 mL): Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 200 mg, Phenylephrine HCl 5 mgInactive Ingredients: Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan GumNyQuil: Active Ingredients (in each 15 mL): Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine HCl 5 mgInactive Ingredients: Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.47 x 2.21 x 7.4 inches; 1.68 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products